Atoma Cold & Flu-In-One Day & Night Caplets

$12.99

Pack Size: 24 caplets (12 Daytime, 12 Nighttime)

Ingredients:
Each Daytime caplet contains dextromethorphan 15 mg, pseudoephedrine 30 mg, guaifenesin 100 mg and acetaminophen 500 mg. Each Nighttime caplet contains pseudoephedrine 30 mg, acetaminophen 500 mg and diphenhydramine 25 mg.

To help relieve cold and flu symptoms such as minor pain, fever, headache, stuffy nose, nasal and chest congestion, cough and sore throat.

Category: Tag:

Product on Backorder

Description

This product is the generic equivalent to Benylin All-In-One Cold & Flu Extra Strength Day & Night Caplets.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.